# SDR AALA990955

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: R4 Doorway
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE R4 DOOR AFT EXIT SIGN INOPERATIVE.  RECONNECTED WIRE ON EMERGENCY EXIT SIGN WIRE QUICK DISCONNECT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
